# SDR SWAA2021081516030

- Difficulty date: September 14, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD CARGO BAY FLOOR TO ALL SUPPORT AT B.S. 494-500A; R.B.L. 21; W.L. 154. SIDEWALL SUPPORT AT B.S. 494-500A; R.B.L. 21; W.L. 154. / REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT (SHIELD) AT FORWARD CARGO BAY B/S 494-500A RBL 21 WL 154 PO NUMBER 800604/1 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A0080 REV: 59900U 16SEP.20
